# SDR IPXA2023050193055

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 23,503 hours, 14,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NATHE CABIN ENTRY DOOR UNLOCK PUSHBUTTON STICKS DOWN IN THE DEPRESSED POSITION WITHOUT POPPING UP WHEN DEPRESSED.ADJUSTED THE SPRING ON THE DOOR STAY MECHANISM IAW AMM 52-11-12. CABIN ENTRY DOOR UNLOCK PUSHBUTTON OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
